# SDR SWAA030841

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 49,617 hours, 47,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 0101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BOTH FWD ENTRY & FWD SVC DOOR THRESHOLD EMERGENCY EXIT LIGHTS STAY ILLUMINATED WHEN SW IS IN OFF POSITION.  REMOVED AND REPLACED BATTERY PACK PER MM.
